I've just had my 16th weekly shot of Actemra and I am tapering 0.5 mg of pred every 2 weeks, now on 5/5.5.
My PMR symptoms seem to be under control, I'm in Bern for my grandson's first birthday and have been amazed at all the activities I have been able to do, like swim in a river (Aree) which has a strong current and requires quite a lot of effort to get out of,running after the one yr old, etc., without getting DOMS or niggles. However, I feel nauseated and drowsy almost all day. I fall asleep while talking on the phone! I'm wondering if it's just the adrenal glands that haven't "woken up" yet. I have started splitting the dose, 2/3 when I wake up and 1/3 around 3pm, I can feel I need the dose of pred, something I had never felt before. On higher dosis, I had never felt that, even when I forgot to take my daily dose of pred.
I don't see the rheumi till the end of Oct. by which time I am supposed to be at 2.5 mg. I also have an appointment with the endo in November.
My question is, do I keep tapering, hoping the adrenals will kick in?